# SDR C2XA06TY011

- Difficulty date: February 22, 2006
- Submitted: February 23, 2006
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145EP
- Aircraft serial: 145045
- Aircraft time: 16,131 hours, 14,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A ROUTINE C-CHECK INSPECTION THE RIGHT SIDE OMEGA BEAM IN THE GALLEY WAS CORRODED AT FRAME 23.  MAINTENANCE REMOVED THE DAMAGE AREA AND FABRICATED A NEW PART AND INSTALL DOUBLER IAW EC5320-01291.  ALL WORK WAS ACCOMPLISHED AND A/C WILL BE RELEASED AT THE END OF THE CHECK.
